# SDR SWAA086415

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 55,041 hours, 54,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  INSTALLED SLIDE PER MM.
